# SDR SWIA202053558

- Difficulty date: September 16, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CAP AT FS 589.0 LBL 9 TO LBL 27 HAS CORROSION.  C-CHECK RO 10/20/2020.  REMOVED CORROSION ON FLOOR SUPPORT CAP AT FS 589.00 LBL 9 TO LBL 27, REF CRJ200 SRM.   EVALUATED AND FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE FLOOR SUPPORT CAP AT FS 589.00 LBL 9 TO LBL 27 WITH NEW PART.  INSTALLED SOLID RIVETS (20 EA) AND (2 EA) HI-LITES, REF CRJ 200, SRM & DWG.
